research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Z-Transformation for Solving Volterra Integral Equations of Convolution Type

Author: Raghad Kadhim Salih
Journal: Al-Fatih journal مجلة الفتح ISSN: 87521996 Year: 2006 Volume: 2 Issue: 26 Pages: 72-78
Publisher: Diyala University جامعة ديالى

Loading...
Loading...
Abstract

The proposed method with new algorithm is presented to solve the linear Volterra integral equation (VIE) of convolution type by using the Z-transformation via converting the continuous-time integral equation to a discrete-time equation by using Euler’s rule. The paper has useful properties of the Z-transformation. The results of the proposed method is compared with the Laguerre polynomials and good results are obtained. Four illustrative examples are given for conciliated the accuracy of the results of this proposed method. يقدم البحث طريقة مقترحة مع خوارزمية جديدة لحل معادلات فولتيرا التكاملية الخطية من صنف الالتفاف باستخدام محول Z حيث يتم حل معادلات فولتيرا التكاملية الالتفافية عن طريق تحويل المعادلة من الزمن المستمر إلى الزمن المتقطع باستخدام قاعدة اويلر. كما من الممكن ملاحظة كفاءة الطريقة و سهولة الحسابات فيها حيث تمت مقارنة نتائج هذه الطريقة مع نتائج متعددات حدود لاكير من خلال بعض الأمثلة التوضيحية لحل معادلات فولتيرا التكاملية الالتفافية من النوع الأول و الثاني وقد تم الحصول على نتائج جيدة. بالإضافة إلى ذلك لقد تم ذكر الخصائص المهمة لتحويل Z.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

Arabic and English (1)


Year
From To Submit

2006 (1)